Alert archive / Idaho / Frost Advisories in 2012
Frost Advisory 1, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Sep 12, 2012, 3:15 AM MDT. It took effect at Sep 13, 2012, 4:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2012, 3:15 AM MDT (09:15 UTC)
- In effect from
- Sep 13, 2012, 4:00 AM MDT
- Expired
- Sep 13, 2012, 9:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
876 WWUS75 KPIH 120915 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 315 AM MDT WED SEP 12 2012 IDZ017-020-021-121715- /O.NEW.KPIH.FR.Y.0001.120913T1000Z-120913T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 315 AM MDT WED SEP 12 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. * TEMPERATURE...32 TO 36 DEGREES * LOCATIONS INCLUDE...SNAKE RIVER PLAIN INCLUDING POCATELLO...IDAHO FALLS...REXBURG * IMPACTS...SENSITIVE PLANTS OR CROPS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
838 WWUS75 KPIH 121558 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 958 AM MDT WED SEP 12 2012 IDZ017-020-021-130000- /O.CON.KPIH.FR.Y.0001.120913T1000Z-120913T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 958 AM MDT WED SEP 12 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. * TEMPERATURE...32 TO 36 DEGREES * LOCATIONS INCLUDE...SNAKE RIVER PLAIN INCLUDING POCATELLO... IDAHO FALLS...REXBURG * IMPACTS...SENSITIVE PLANTS OR CROPS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
354 WWUS75 KPIH 122051 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 251 PM MDT WED SEP 12 2012 IDZ017-020-021-131100- /O.CON.KPIH.FR.Y.0001.120913T1000Z-120913T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 251 PM MDT WED SEP 12 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. * TEMPERATURE...32 TO 36 DEGREES * LOCATIONS INCLUDE...SNAKE RIVER PLAIN INCLUDING POCATELLO... IDAHO FALLS...REXBURG * IMPACTS...SENSITIVE PLANTS OR CROPS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
991 WWUS75 KPIH 130910 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 310 AM MDT THU SEP 13 2012 IDZ017-020-021-131500- /O.CON.KPIH.FR.Y.0001.120913T1000Z-120913T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 310 AM MDT THU SEP 13 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURE...32 TO 36 DEGREES * LOCATIONS INCLUDE...SNAKE RIVER PLAIN INCLUDING POCATELLO... IDAHO FALLS...REXBURG * IMPACTS...SENSITIVE PLANTS OR CROPS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
563 WWUS75 KPIH 131458 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 858 AM MDT THU SEP 13 2012 IDZ017-020-021-131600- /O.EXP.KPIH.FR.Y.0001.000000T0000Z-120913T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 858 AM MDT THU SEP 13 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE WARMED TO ABOVE FREEZING SO WILL ALLOW THE FROST ADVISORY TO EXPIRE AT 9 AM MDT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 12, 2:49 AM MDT, 26 minutes earlier.
Area forecast discussion, Sep 12, 2:49 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 249 AM MDT WED SEP 12 2012 .SHORT TERM...TODAY THROUGH FRIDAY. A RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD IN TO THE AREA THROUGH FRIDAY AND PRODUCE DRY CONDITIONS. THE DRY AIR...ALONG WITH COLDER AIR FROM THE NORTH WILL COMBINE TO DROP OVERNIGHT TEMPERATURES ACROSS THE ENTIRE AREA EVEN LOWER THAN WE HAVE SEEN THE PAST TWO NIGHTS. LOWS WILL BE IN THE 30S IN THE VALLEYS FOR THURSDAY MORNING. PLACES SUCH AS STANLEY AND COPPER BASIN WILL SEE LOWS IN THE TEENS. A FROST ADVISORY WILL BE IN EFFECT FOR THE SNAKE RIVER VALLEY THURSDAY MORNING FROM 10Z TO 15Z. OTHERWISE... TEMPERATURES WILL BEGIN TO WARM THROUGHOUT THE AREA WITH HIGHS IN THE VALLEYS IN THE 70S ON THURSDAY AND 80S WILL RETURN BY FRIDAY AFTERNOON. .LONG TERM...SATURDAY THROUGH WEDNESDAY. THE RIDGE OF HIGH PRESSURE WILL BE MOVING OFF TO OUR EAST AND A SOUTHWESTERLY FLOW WILL GIVE WAY TO OUR NEXT TROUGH WHICH LOOKS TO ARRIVE ON SUNDAY. THE MODELS ARE STILL IN A DISAGREEMENT AS TO THE INTENSITY AND EXACT ARRIVAL TIME OF THIS SYSTEM. THE GFS IS SUGGESTING A WEAKER SYSTEM THAT IS DRY. THE EUROPEAN MODEL IS CALLING FOR A STRONGER MID-LEVEL LOW TO DEVELOP WITH MORE MOISTURE AND COOLER TEMPERATURES. THE MORNING FORECAST IS CURRENTLY LEANING TOWARD A SMALL CHANCE OF PRECIPITATION IN THE HIGHER ELEVATIONS WITH SLIGHTLY COOLER TEMPERATURES. A NORTHWESTERLY FLOW IS EXPECTED TO RETURN NEXT WEEK WITH ANOTHER RIDGE OF HIGH PRESSURE. PADIAN && .AVIATION...AREAS OF SMOKE IN THE CENTRAL MOUNTAINS FROM WILDFIRES NEAR SALMON...OTHERWISE WIDESPREAD VFR TODAY AND THURSDAY. RS && .FIRE WEATHER...A HIGH PRESSURE RIDGE OVER SOUTHEAST IDAHO TODAY AND THURSDAY WILL PROVIDE VERY DRY CONDITIONS...LIGHT WINDS AND VERY POOR HUMIDITY RECOVERY OVER NIGHT. FRIDAY...THE RIDGE MOVES EAST AND BREEZY WINDS MAY DEVELOP IN THE CENTRAL MOUNTAINS ALTHOUGH THERE IS DISAGREEMENT BETWEEN THE MODELS AT THIS TIME. RS && .AIR STAGNATION...AN UPPER RIDGE WILL BRING DRY CONDITIONS ALONG WITH LIGHT WINDS ACROSS MOST OF THE AREA. THIS WILL RESULT IN A WORSENING OF AIR QUALITY IN THE CENTRAL MOUNTAINS ESPECIALLY IN THE EARLY MORNING HOURS. AN AIR QUALITY ADVISORY REMAINS IN EFFECT FOR CUSTER AND LEMHI COUNTIES. PADIAN && .PIH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM MDT THURSDAY IDZ017-020-021. &&
Hazardous weather outlook, Sep 11, 3:32 AM MDT, 23 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 332 AM MDT TUE SEP 11 2012 IDZ017>025-031-032-120945- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 332 AM MDT TUE SEP 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT DRIER WEATHER IS EXPECTED TODAY AND TONIGHT. TEMPERATURES TONIGHT WILL BE COLDER ACROSS EASTERN IDAHO. THE HIGHER VALLEYS OF THE CENTRAL MOUNTAINS WILL DROP TO AROUND 10-15 DEGREES. PORTIONS OF THE SNAKE PLAIN WILL DROP IN TO THE 30S WITH LOCALIZED AREAS OF FROST OR LIGHT FREEZE. LATER TODAY IF IT APPEARS THAT NEAR FREEZING TEMPERATURES ARE MORE WIDESPREAD ACROSS THE PLAIN...FROST OR FREEZE RELATED HEADLINES MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY NIGHT/THURSDAY MORNING SHOULD BE ANOTHER CHILLY NIGHT ACROSS EASTERN IDAHO AS DRY AIR REMAINS IN PLACE. OVERNIGHT LOWS WILL BE SIMILAR TO WHAT IS FORECASTED FOR TONIGHT. AGAIN...IF MORE WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED...FROST OR FREEZE RELATED HEADLINES MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.